# SDR AALA2019102219050

- Difficulty date: October 11, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD ENTRY DOOR CUT OUT AFT GIRT BAR FLOOR ATTACHMENT FITTING AT BS 344 AND S17. REPLACED FITTING PER AARD 51-00-05-1.
